# SDR DXTA2010092004245

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605181
- Aircraft time: 8,206 hours, 6,564 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 1421851100
- Part serial: 2018
- Condition: Failed
- Location: Nr 1
- Part time: 2,128 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FTL LT PFD AND MFD DISPLAYED ATTITUDE AND HEADING FAILED.   TROUBLESHOT AND FOUND NR 1 AHRS TO BE INOPERATIVE. R & R NR1 AHRS UNIT REPAIRED IAW MM 34-21-01. OPS CHECKED GOOD.
